# SDR AALA202501270589

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N411AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9318
- Aircraft time: 17,003 hours, 4,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Warning Message
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING A CIDS OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM, EMERGENCY POWER SUPPLY UNIT 17WL HAD A FAULT MESSAGE. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 17WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL; CHECK PER AMM 33-51-38.
